# SDR FDEA201802160925

- Difficulty date: February 16, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6009
- Condition: Damaged
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BAY DOOR OPENING, FWD LOWER EDGE SKIN DAMAGE.  REPAIRED IAW EA 8-5310-T0338873, P 3.
